# SDR QXEA2018101800374

- Difficulty date: October 16, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 17,710 hours, 18,787 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 853228855101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT CORROSION FOUND ON INTERNAL DOUBLER FOR DRAIN MAST FWD OF FRAME X32. REPLACED EXTERNAL DOUBLER, INTERNAL DOUBLER AND PLATE ASSY'S PN 853228855-101 85328856-101 AND 85328857-001 WITH NEW PARTS IAW SRM 51-40-07-02-01, 51-23-00-00-01 AND 51-42-05-02-01 APPLIED ALLUMIZED PAINT TO INTERNAL SURFACE IAW SRM 51-25-25-02-01.
